| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
02/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Additional information has been received from consumer stating he had second opinion.According to him, he was advised to try spectacles with approximately ±2.0 diopter correction, which was also not working some time.Additional information was received and surgeon stated that temporal incision planned to reduce astigmatism.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A consumer reported that after intraocular lens (iol) implantation surgery, he was suffering from blur vision at all distance.He still has refractive error of +0.50 spherical and -1.5 cylindrical.Additional information has been received from consumer stating he had second opinion.According to him, he was advised to try spectacles with approximately ±2.0 diopter correction, which was also not working some time.
Additional Manufacturer Narrative
Correction: on previous smdr, the method code b14 should have been submitted.Additional information was provided in h3., h6 and h11.The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).